VOL. 45 · NO. 5 | 2015
Front Matter
Rocky Mountain J. Math. 45 (5), (2015) Open Access
No abstract available
B.T. Bilalov, T.Y. Nazarova
Rocky Mountain J. Math. 45 (5), 1413-1423, (2015) DOI: 10.1216/RMJ-2015-45-5-1413 Open Access
KEYWORDS: statistical convergence, Lebesgue space, Tauberian theorems, 11B05, 26A05, 40A05
Rachelle C. Decoste, Lisa Demeyer
Rocky Mountain J. Math. 45 (5), 1425-1444, (2015) DOI: 10.1216/RMJ-2015-45-5-1425 Open Access
KEYWORDS: Two-step nilpotent Lie algebra and totally geodesic subalgebra, 53C30, 22E25
Anya Katsevich, Piotr Mikusiński
Rocky Mountain J. Math. 45 (5), 1445-1455, (2015) DOI: 10.1216/RMJ-2015-45-5-1445 Open Access
KEYWORDS: Pseudo quotients, Ore condition, Ore localization, semigroup action, 44A40, 16U20
Kazuhiro Kawamura
Rocky Mountain J. Math. 45 (5), 1457-1470, (2015) DOI: 10.1216/RMJ-2015-45-5-1457 Open Access
KEYWORDS: topological transitivity, Weighted composition operator, Banach space of continuous functions, ‎37B05‎, ‎46E15
Steven G. Krantz
Rocky Mountain J. Math. 45 (5), 1471-1480, (2015) DOI: 10.1216/RMJ-2015-45-5-1471 Open Access
KEYWORDS: holomorphic function, boundary limits, Fatou theorem, approach regions, 32A30, 32A35‎, 32A40
Odile Lecacheux
Rocky Mountain J. Math. 45 (5), 1481-1509, (2015) DOI: 10.1216/RMJ-2015-45-5-1481 Open Access
KEYWORDS: 11F23, 11G05, 14J28, 14J27
Keun Young Lee
Rocky Mountain J. Math. 45 (5), 1511-1526, (2015) DOI: 10.1216/RMJ-2015-45-5-1511 Open Access
KEYWORDS: Radon-Nikodým, weakly fragmented set-valued operator, weakly single-valued operator, $x^{**}$-weak$^{*}$ exposed point, 46B22, 46G10
Lixin Mao
Rocky Mountain J. Math. 45 (5), 1527-1554, (2015) DOI: 10.1216/RMJ-2015-45-5-1527 Open Access
KEYWORDS: (Pre)cover, (pre)envelope, ring homomorphism, homomorphism of modules, tensor product of modules, 16D90, 16E30, 18G25
Matuła Przemysław, Michał Seweryn
Rocky Mountain J. Math. 45 (5), 1555-1563, (2015) DOI: 10.1216/RMJ-2015-45-5-1555 Open Access
KEYWORDS: Strong law of large numbers, Independent random variables, Random fields, method of subsequences, 60F15, 60G50, 60G60
Miljen Mikić
Rocky Mountain J. Math. 45 (5), 1565-1589, (2015) DOI: 10.1216/RMJ-2015-45-5-1565 Open Access
KEYWORDS: Diophantine triples, Elliptic curves, Mordell-Weil group, 11G05
Piotr Niemiec
Rocky Mountain J. Math. 45 (5), 1591-1630, (2015) DOI: 10.1216/RMJ-2015-45-5-1591 Open Access
KEYWORDS: Homogeneous $C^*$-algebra, spectrum of a $C^*$-algebra, Stone-Weierstrass theorem, commutative Gelfand-Naimark theorem, spectral theorem, spectral measure, functional calculus, 46L05, 46L35
Ghadir Sadeghi
Rocky Mountain J. Math. 45 (5), 1631-1638, (2015) DOI: 10.1216/RMJ-2015-45-5-1631 Open Access
KEYWORDS: Random avriable, Rosenthal inequality, Lorentz space, interpolation, 46E30, 60G50
R. Sharma, R. Bhandari
Rocky Mountain J. Math. 45 (5), 1639-1643, (2015) DOI: 10.1216/RMJ-2015-45-5-1639 Open Access
KEYWORDS: skewness, kurtosis, moments, polynomials, 60E15
Hung P. Tong-Viet
Rocky Mountain J. Math. 45 (5), 1645-1658, (2015) DOI: 10.1216/RMJ-2015-45-5-1645 Open Access
KEYWORDS: character degrees, Huppert's $\rho-\sigma$ conjecture, 20C15
Xiaoyong Xiao, Hongwei Yin
Rocky Mountain J. Math. 45 (5), 1659-1679, (2015) DOI: 10.1216/RMJ-2015-45-5-1659 Open Access
KEYWORDS: kernel density estimators, Almost sure convergence, predictive dependence measure, moduli of continuity, 60G10, 60F15, 60G42
Mingji Zhang
Rocky Mountain J. Math. 45 (5), 1681-1708, (2015) DOI: 10.1216/RMJ-2015-45-5-1681 Open Access
KEYWORDS: Singular perturbation, matched asymptotic expansion, I-V relations, 34A26, 34B16, 34D15, 37D10, 92C35
Borut Jurčič Zlobec, Neža Mramor Kosta
Rocky Mountain J. Math. 45 (5), 1709-1753, (2015) DOI: 10.1216/RMJ-2015-45-5-1709 Open Access
KEYWORDS: Lie sphere geometry, Lie form, cycles, projective subspace, determinant, projection, 15A63, 51M15, 51M04
Back to Top